Alert archive / Oregon / High Wind Warnings in 2007
High Wind Warning 9, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 17, 2007, 3:45 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 17, 2007, 10:00 PM PST. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 17, 2007, 3:45 AM PST (11:45 UTC)
- In effect from
- Dec 17, 2007, 10:00 PM PST
- Expired
- Dec 18, 2007, 9:46 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 18, 7:43 AM PST | HEAVY RAIN 1.9 | N Gold Beach, OR | 630 AM TO 630 AM. WIND GUST OF 53 MPH AT 3 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 171145 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 345 AM PST MON DEC 17 2007 ORZ021-022-171945- /O.UPG.KMFR.HW.A.0007.071218T0300Z-071218T1700Z/ /O.NEW.KMFR.HW.W.0009.071218T0600Z-071218T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 345 AM PST MON DEC 17 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG STORM WILL APPROACH THE COAST THIS EVENING. THIS SYSTEM WILL AGAIN PRODUCE STRONG SOUTH TO SOUTHWEST WINDS. WINDS ARE EXPECTED TO INCREASE TO 25 TO 45 MPH WITH POSSIBLE GUSTS TO 65 MPH MONDAY EVENING THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-171945- /O.UPG.KMFR.HW.A.0007.071218T0700Z-071218T1800Z/ /O.NEW.KMFR.WI.Y.0011.071218T0900Z-071218T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 345 AM PST MON DEC 17 2007 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ANOTHER STRONG FRONT MOVING INTO THE AREA TONIGHT WILL PRODUCE SOUTH WINDS OF 25 TO 35 MPH WITH POSSIBLE GUSTS UP TO 50 MPH THROUGH TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SVEN
6 follow-up statements
000 WWUS76 KMFR 172013 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1213 PM PST MON DEC 17 2007 ORZ021-022-180415- /O.CON.KMFR.HW.W.0009.071218T0600Z-071218T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1213 PM PST MON DEC 17 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST TUESDAY. A STRONG STORM WILL APPROACH THE COAST THIS EVENING. THIS SYSTEM WILL AGAIN PRODUCE STRONG SOUTH TO SOUTHWEST WINDS. WINDS ARE EXPECTED TO INCREASE TO 25 TO 45 MPH WITH POSSIBLE GUSTS TO 65 MPH MONDAY EVENING THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-180415- /O.CON.KMFR.WI.Y.0011.071218T0900Z-071218T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1213 PM PST MON DEC 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY. ANOTHER STRONG FRONT MOVING INTO THE AREA TONIGHT WILL PRODUCE SOUTH WINDS OF 25 TO 35 MPH WITH POSSIBLE GUSTS UP TO 50 MPH THROUGH TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CC
000 WWUS76 KMFR 180413 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 813 PM PST MON DEC 17 2007 CAZ081-180515- /O.CAN.KMFR.WI.Y.0011.071218T0900Z-071218T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 813 PM PST MON DEC 17 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. STRONG AND GUSTY SOUTH WINDS WILL CONTINUE IN THE SHASTA VALLEY THROUGH EARLY TUESDAY. THESE WINDS WILL BE DETAILED IN THE SNOW AND BLOWING SNOW ADVISORY...ALSO IN EFFECT FOR THIS ZONE. $$ ORZ021-022-181215- /O.CON.KMFR.HW.W.0009.071218T0600Z-071218T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 813 PM PST MON DEC 17 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. A STRONG STORM APPROACHING THE COAST WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS TONIGHT. WINDS OF 25 TO 45 MPH WITH GUSTS TO 65 MPH MONDAY ARE EXPECTED THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ STAVISH
000 WWUS76 KMFR 181034 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 234 AM PST TUE DEC 18 2007 ORZ021-022-181815- /O.NEW.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/ /O.CON.KMFR.HW.W.0009.000000T0000Z-071218T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 234 AM PST TUE DEC 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE AHEAD OF A COLD FRONT THROUGH EARLY THIS MORNING THEN DECREASE AFTER THE FRONTAL PASSAGE BY LATE MORNING. SOUTH WINDS WILL INCREASE AGAIN EARLY WEDNESDAY MORNING AS ANOTHER SYSTEM APPROACHES THE COAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RH
000 WWUS76 KMFR 181146 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 346 AM PST TUE DEC 18 2007 ORZ021-022-182000- /O.EXT.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/ /O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 346 AM PST TUE DEC 18 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE AHEAD OF A COLD FRONT THROUGH MID MORNING THEN DECREASE AFTER THE FRONTAL PASSAGE. SOUTH WINDS WILL INCREASE AGAIN EARLY WEDNESDAY MORNING AS ANOTHER SYSTEM APPROACHES THE COAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RH
000 WWUS76 KMFR 181419 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 619 AM PST TUE DEC 18 2007 ORZ021-022-182230- /O.CON.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/ /O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 619 AM PST TUE DEC 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE AHEAD OF A COLD FRONT THROUGH MID MORNING THEN DECREASE AFTER THE FRONTAL PASSAGE. SOUTH WINDS WILL INCREASE AGAIN EARLY WEDNESDAY MORNING AS ANOTHER SYSTEM APPROACHES THE COAST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-181800- /O.NEW.KMFR.WI.Y.0012.071218T1419Z-071218T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 619 AM PST TUE DEC 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. AHEAD OF THE COLD FRONT EXPECT GUSTY SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING. WINDS WILL BE STRONGEST NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 181746 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 946 AM PST TUE DEC 18 2007 ORZ021-022-190200- /O.CAN.KMFR.HW.W.0009.000000T0000Z-071218T1800Z/ /O.CON.KMFR.HW.A.0008.071219T1500Z-071220T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 946 AM PST TUE DEC 18 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. SOUTH WINDS OF 10 TO 20 MPH AND 20 TO 40 MPH ON RIDGETOPS NO LONGER MEET WARNING CRITERIA. EXISTING WINDS ARE EXPECTED TO CONTINUE TO DECLINE THROUGH THIS AFTERNOON AS THIS LATEST STORM SYSTEM EXITS THE REGION. $$ CAZ081-181900- /O.CAN.KMFR.WI.Y.0012.000000T0000Z-071218T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 946 AM PST TUE DEC 18 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED TO CONTINUE TO DIMINISH THROUGH THE AFTERNOON. $$ MWJ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 17, 3:10 AM PST, 35 minutes earlier.
Area forecast discussion, Dec 17, 3:10 AM PST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
310 AM PST MON DEC 17 2007
.DISCUSSION...VERY BUSY PATTERN CONTINUES WITH ONE COLD SYSTEM
AFTER ANOTHER BRINGING DECENT SNOW AMOUNTS TO THE HIGHER
ELEVATIONS AND HOPEFULLY BRING THE SNOW PACK CLOSE TO WHAT IT
NORMALLY IS FOR THIS TIME OF YEAR. THE LAST FRONT CAME UP TO JUST
BELOW HIGH WIND WARNING CRITERIA AT THE COAST AND THIS SYSTEM IS
ADVERTISING STRONG BL AND 925-850MB WINDS AND HAVE DECIDED TO GO
FOR IT AGAIN COMPARING MODEL OUTPUT FROM THE TWO EVENTS AND
OBSERVED WINDS FROM THE LAST EVENT...WITH THIS EVENT LOOKING TO
BE LOW END OF THE CRITERIA. AREA IS IN LEFT EXIT REGION OF A 110KT
JET AHEAD OF THE NEXT SYSTEM THAT MOVES IN TONIGHT WITH GOOD UPPER
LEVEL DIVERGENCE WELL AHEAD WITH COOL POOL ALOFT CONTINUES SHOWERS
TODAY...AND WITH SOUTHERLY TO SOUTHWESTERLY FLOW CONTINUING
OROGRAPHIC LIFT IN THE SISKIYOUS AND MT SHASTA REGION AND THE
CASCADES HAVE CONTINUED WITH A SNOW ADVISORY TODAY. NEXT SYSTEM
COMES IN TONIGHT WITH THE TRIPLE POINT IN OUR COASTAL WATERS
MOVING NORTHWARD INTO CENTRAL OREGON AS FRONT MOVES INLAND
TOMORROW. ANOTHER HEAVIER ROUND OF SNOW COMES INTO THE FORECAST
AREA WITH THE CASCADES AND SISKIYOUS AND THE MOUNT SHASTA REGION
SEEING BOUTS OF HEAVY SNOW...GENERALLY ABOVE 3000 FEET. THIS ZONAL
FLOW PATTERN WITH A LONG SHOT OF MID LEVEL MOISTURE UPSTREAM BRING
ANOTHER SYSTEM INTO THE REGION WEDNESDAY.
&&
.AVIATION...AREAS OF WEST SIDE IFR IN FOG WILL MIX IN WITH
GENERALLY MVFR CONDITIONS AND SCATTERED IFR CONDITIONS IN SHOWERS.
MVFR CONDITIONS WITH AREAS OF IFR CONDITIONS IN SNOW DEVELOP THIS
EVENING AND CONTINUE INTO TOMORROW MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...SNOW ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY FOR
ORZ029-ORZ030.
HIGH WIND WARNING FROM 10 PM THIS EVENING TO 7 AM PST TUESDAY
FOR ORZ021-ORZ022.
SNOW AND BLOWING SNOW ADVISORY UNTIL 10 AM PST THIS MORNING FOR
ORZ027-ORZ028.
SNOW AND BLOWING SNOW ADVISORY FROM 7 PM THIS EVENING TO 4 PM
PST TUESDAY FOR ORZ027-ORZ028.
WINTER STORM WARNING UNTIL 4 PM PST TUESDAY FOR .
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY
FOR ORZ025.
SNOW ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ025.
CA...SNOW AND BLOWING SNOW ADVISORY UNTIL 10 AM PST THIS MORNING FOR
CAZ081.
WINTER STORM WARNING UNTIL 4 PM PST TUESDAY FOR CAZ080.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY
FOR CAZ082-CAZ083.
SNOW ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ082-CAZ083.
WIND ADVISORY FROM 1 AM TO 10 AM PST TUESDAY FOR CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM PST EARLY THIS MORNING
FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY FOR
PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST THURSDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SVENHazardous weather outlook, Dec 16, 9:08 PM PST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 908 PM PST SUN DEC 16 2007 CAZ080-171400- WESTERN SISKIYOU COUNTY- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A WINTER STORM WARNING IS IN EFFECT THROUGH LATE EVENING ABOVE 2500 FEET...SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY WINTER STORM WARING REMAINS IN EFFECT THROUGH 4PM TUESDAY ABOVE 2500 FEET...SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-171400- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A WINTER STORM WARNING IS IN EFFECT THROUGH LATE EVENING...SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY WINTER STORM WARNING REMAINS IN EFFECT THROUGH 5PM TUESDAY...SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-030-171400- KLAMATH BASIN-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM 6PM THIS EVENING THROUGH MIDNIGHT...SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH 10AM MONDAY AND IS IN EFFECT FROM 10PM MONDAY TO 4PM TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-171400- EASTERN DOUGLAS COUNTY FOOTHILLS- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET THROUGH LATE EVENING...SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET THROUGH 4PM TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-171400- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- SOUTH CENTRAL OREGON CASCADES- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH LATE EVENING... SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH 10AM MONDAY AND IS IN EFFECT FROM 7PM MONDAY THROUGH 4PM TUESDAY...SEE PRODUCT FOR DETAILS .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-024-026-171400- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A SNOW ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET FOR DOUGLAS COUNTY AND 2500 FEET FOR JACKSON COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SNOW ADVISORY IS IN EFFECT THROUGH 10AM MONDAY FOR ELEVATIONS ABOVE 2000 FEET FOR DOUGLAS COUNTY AND 2500 FEET FOR JACKSON COUNTY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-ORZ021-022-171400- CENTRAL SISKIYOU COUNTY-CURRY COUNTY COAST- SOUTH CENTRAL OREGON COAST- 908 PM PST SUN DEC 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. SEE PRODUCT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTS
In the hours before
Local storm report, Dec 16, 10:20 PM PST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1020 PM PST SUN DEC 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY SNOW 1 N MOUNT SHASTA 41.32N 122.31W
12/16/2007 M4.5 INCH SISKIYOU CA TRAINED SPOTTER
TOTAL THROUGH 9 PM THIS EVENING.
&&
STAVISHThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 4:28 AM PST | Snow Advisory | MFR | Douglas, Klamath, Lake | 16 hr |
| Dec 17, 9:54 AM PST | Snow and Blowing Snow Advisory | MFR | Douglas, Jackson, Josephine, Klamath | 28 hr |
Nearby
High Wind Warnings in Oregon, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.